# SDR CA090213004

- Difficulty date: February 3, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 37,110 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE, THE CREW OBSERVED A PORT HYD PUMP INDICATION LIGHT WHICH REMAINED ILLUMINATED WITH THE MAIN SYS CYCLING EVERY 5 SECONDS. THE ACFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM. MX IDENTIFIED THAT THE STARBOARD FLOW INDICATION SWITCH WAS LEAKING. THE UNIT WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
